# SDR 0400596631

- Difficulty date: April 24, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N631US
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 77,267 hours, 11,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND 'D' ZONE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY PACK. OPERATIONAL CHECK GOOD.
